# SDR TWRA9742

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AREA OF SEAT 36HJK CEILING EMERGENCY LIGHT INOPERABLE.  C-ZONE, SEATS 43ABC TO SEATS 45ABC EGRESS LIGHTS INOPERABLE.  FOUND CEILING LIGHTS BATTERY PACK DISCONNECTED, RECONNECTED.  OPS CHECKS OK.  FOUND BROKEN WIRE AT SEAT 45ABC, SPLICED WIRE AND OPS CHECKS OK.  REFERENCE:  OPERATOR CONTROL NR 97ZZZX1660.  (X)
